# SDR ASAA2022071239046

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,387 hours, 15,497 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNAVINVALID-RERF- MESSAGE, IN CRUISE. LOST ALL FUEL + TIME PREDICTION-INSERTED COST INDEX PER SH 11.080 P.11 AND RESTORED VNAV SUCESSFULLY. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 807. CYCLED FMCS CIRCUIT BREAKERS. NO DEFECTS NOTED.
